Journal of Symbolic Logic

Review: Ehud Hrushovski, Boris Zilber, Zariski Geometries

A. Pillay

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 2 (1999), 906-908.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745820

JSTOR
links.jstor.org

Citation

Pillay, A. Review: Ehud Hrushovski, Boris Zilber, Zariski Geometries. J. Symbolic Logic 64 (1999), no. 2, 906--908. https://projecteuclid.org/euclid.jsl/1183745820


Export citation